# SDR FDEA200907242731

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR LT WING LOWER KEELBEAM AREA HAD NEW CORROSION AROUND FASTENERS C46.2 AND C47.  REPAIR PERFORMED IAW EA 6-5730-131271.
